# SDR AALA201810239017

- Difficulty date: October 22, 2018
- Submitted: October 23, 2018
- Operation: Air carrier
- Aircraft: N151UW
- Make and model: Airbus A321-211
- Aircraft serial: 5513
- Aircraft time: 19,460 hours, 7,869 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Pawl
- Condition: Out Of Adjust
- Location: L4 Door
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

L4 DOOR SLIDE DIFFICULT TO ARM.  INSPECTED, CLEANED, OPERATED AND LUBED DOOR SLIDE PAWS. OPS CHECKED NORMAL IAW MM 53-73-00.
